# SDR AU970239

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Broken
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UNKNOWN CABLE BROKEN - LIMITED INFORMATION PROVIDED
